MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-ECLIPSE® PREAMPLIFIER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-ECLIPSE® PREAMPLIFIER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number 945DAQ916
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis found that the device had impedance failure due to defective top pcb (printed circuit board).The analog front end pcb was also defective.The seals were torn and the panels were cracked and the chain was missing.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A healthcare provider (hcp) reported that a nerve monitoring device was not working properly.There was no known patient impact.

Brand Name
NIM-ECLIPSE® PREAMPLIFIER
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key9394625
Report Number1045254-2019-00643
Device Sequence Number2133099
Product Code GWF
UDI-Device Identifier00643169071933
UDI-Public00643169071933
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K050798
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number945DAQ916
Device Catalogue Number945DAQ916
Device Lot Number212113115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2019
Initial Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1